# SDR DALA2025062304672

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 81,662 hours, 31,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 OVERHEAD EXIT SIGN TURNED INTO CREW BY PAX. CORRECTIVE ACTION: REATTACH EXIT SIGN AS REQUIRED. (7474760)
